# SDR SWIA201437053

- Difficulty date: April 6, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 39,198 hours, 35,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY LIGHT OVERHEAD LIGHT IS BURNED OUT, REPLACED LAMP.
